Aa
Aa
A
A
A
Close
Avatar universal

Hairloss due to plan b

Hey Im 22 years old. I live in Saudi. I have been experincing hair shedding from Jan 2019. Like a very little but then later i have since june 2019 a lot i can see my scalp.  took plan b in december 2018, jan 2019, feb 2019. Three pillls. and now im suffering badly. In jan 2020 i have done prp three sessions to my hiar. CAn anyone with similar problem tell just one things whether my hair will grow back. please im feeling very stresful
1 Responses
20620809 tn?1504362969
Hormones can affect hair growth and loss.  Plan B is a lot of hormones.  But I'm a little unclear about your time line. The hair loss/growth would not be permanent and once the hormones washed out of your system, you'd not have lasting affects unless your hormones remained out of balance.  Thyroid issues are common and can affect hair loss.  Have you had any blood work to check your thyroid levels or hormone levels?  Your doctor can do that. But I'm confused when you say prp three sessions.  Is that platelet rich plasma injections?  
2 Comments
Hey thank you for your reply. Yes it is platelet rich plasama injections. I have checked for thryiod it seems normal. And after telling my situation to the doctor he told me that it was because of plan b. Which I took three times. And my hair will not grow back again. But I'm very tensed and worried. I want my hair back at any cost. It was my mistake taking plan b.

And as you mentioned dates were unclear.
1st plan b - December 2018 I took.
2nd plan b - January 2019.
3rd plan b - February 2019.


I starting seeing little hairfaall from jan-june 2019.... But from October 2019 till present day my hair is shredding too much and I'm able to see my scalp.



So I went to doctor in my place for treatment... In January 2020. He suggested me prp. So I took three sessions of prp. Till April 2020.


But I don't see any change... I wonder when will my hair grow back... Have you seen any similar case like me before .... Their experience should help me.... Getting peace of mind....
To be honest, I can't see how the plan B caused permanent hair loss.  That correlation doesn't really make sense to me.  Does your doctor think that is involved?  Have you had your thyroid checked?
Have an Answer?

You are reading content posted in the Alopecia Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions